# SDR E81R2012091600001

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N435CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK531
- Aircraft time: 3,090 hours, 2,384 cycles
- Engine: Pwa JT15D5
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Condition: Mismanufactured
- Location: Rt Oxygen Mask
- Component: Oxygen Mask
- Component part number: 17425292
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT NOTED QUICK-DONNING CREW MASK HEAD HARNESS ORIENTED UPSIDE DOWN COMPARED TO PILOT'S O2 MASK WHEN TEST FITTED.  MASK FUNCTIONS OK, AND HEAD HARNESS COULD BE RE-ORIENTED TO FIT, BUT CONNECTIONS WOULD FACE AWAY FROM MASK BODY INSTEAD OF TOWARDS MASK BODY.  VERIFIED HEAD HARNESS INSTALLED TO REGULATOR/MASK BODY PORTION 180 DEGRESS DIFFERENT.  MASK FROM LOT CODE 1229, MFG JULY, 2012.  REPLACED OXYGEN MASK WITH NEW MASK.  RECOMMEND OXYGEN MASK MFG INVESTIGATE QUALITY CONTROL PROCEDURES AND MODIFY OR CORRECT AS REQUIRED.
